Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (3): 21-25.

• Article • Previous Articles     Next Articles

Normal Family of Holomorphic Functions(English)

WANG Xiao-jing1,2, PANG Xue-cheng2   

  1. 1. Department of Mathematics, Huaiyin Teachers'College, Huai'an Jiangsu 223300, China; 2.Department of Mathematics, East China Normal University,Shanghai 200062, China
  • Received:2004-04-19 Revised:2004-12-13 Online:2006-05-25 Published:2006-05-25
  • Contact: WANG Xiao-jing

Abstract: A normality criterion for a family of holomorphic functions was got. Let F be a family of holomorphic functions on the unit disk ⊿, all of whose zeros are of multiplicity at least m; let M,N be two positive numbers; if for any fF, f(z)=0
=> |f(m)(z)|M ,f(m)(z)=1 => |f(z)| ≧N , then F is normal on ⊿.

Key words: entire function, holomorphic function, normal family, entire function, holomorphic function

CLC Number: